International Journal of Difference Equations (IJDE)


Volume 6, Number 2  (2011)





Right Nabla Discrete Fractional Calculus
pp. 91-104
Author: George A. Anastassiou

Oscillation of Some Fourth-Order Difference Equations
pp. 105-112
Authors: Said R. Grace, Ravi P. Agarwal, Martin Bohner and Sandra Pinelas

Periodic Solutions of Linearizable Difference Equations
pp. 113-125
Authors: E. J. Janowski, M. R. S. Kulenović and Enesa Silić

Remarks on: “Oscillation in Nonlinear Neutral Difference Equations with Positive and Negative Coefficients” [Int. J. Difference Equ. 5 (2010)]
pp. 127-129
Author: Başak Karpuz

Existence and Approximation of Solutions to Dynamic Equations on Time Scales
pp. 131-142
Author: Rhahmat Ali Khan

Discrete Population Models with Asymptotically Constant or Periodic Solutions
pp. 143-152
Author: Youssef N. Raffoul





© All rights are reserved with Research India Publications                             Home  Journals  Contact